# SDR SWAA2021062879012

- Difficulty date: June 1, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 53,092 hours, 31,519 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 767 Rbl14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS767 AFT CARGO COMPARTMENT ; 2021-252635 / [01] TOOL USED P/N: NORTEC600D; S/N: 210138003; DUE DATE: 05-MAR-22; [02] TOOL USED: CALIPER P/N 500-197-30; S/N A18135102; DUE DATE 02-JAN-22.; [03] TOOL USED: CALIPER P/N 500-197-30; S/N A18135102; DUE DATE 02-JAN-22.; [04] TOOL USED: CALIPER P/N 500-197-30; S/N A18135102; DUE DATE 02-JAN-22; [05] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.84 LOC.BTW BS 727D+11 TO BS 767+13 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 ALTERNATIVES 1 AND 2; AND DRAWING 146A7500 SHEET 158; REV. . MATERIAL USED: EXTRUSION P/N BAC1520-1397; P.O. 2021 143142; CHANNEL P/N BAC1509-100688; P.O. 2020 214569.; [06] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.84 LOC.BTW BS 727D+11 TO BS 767+13 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 ALTERNATIVES 1 AND 2; AND DRAWING 146A7500 SHEET 158; REV. . MATERIAL USED: EXTRUSION P/N BAC1520-1397; P.O. 2021 143142; CHANNEL P/N BAC1509-100688; P.O. 2020 214569.;RII ITEM
